Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Non-stabilized thyroid levels, have weight gain, leg swelling and stiffness, craving, body bloating, dry skin. Indication of low levels?

I am having thyroid issues and possible adrenal issues plus asthma . My thyroid levels will not seem to stabalize and im always exhausted. Right now they took medication away because they said i was too high. I have gained 10 lbs and i am retaining fluid so bad my legs swell to the point they are stiff and its hard to walk much less work out. my legs swell and get tio tight before i can even run a mile. Im craving sweets like crazy, my period wouldnt really start, my abdoman and entire body is bloated from fluid retention skin dry etc..... i think my thyroid levels have dropped back down too low. the bloats agrivating my breathing . does it sound like my levels are too low again ? also what causes someone to spike up breifly then plumit hard again?
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
hello.what kind of thyroid and adrenal issues do you have.less of thyroid hormones leads to a condition called hypothyroidism which causes increase i weight gain,exhaustion, cold intolerance,dryness of skin, lethargy, menstrual disturbances, constipation etc.similar kind of symptoms can also be seen in adrenal disorders like cushing's disease which can have additional features like skin discolouration, easy bruising etc.both these disorders are unique and one needs to have detailed endocrine evaluation to diagnose them and then start the treatment.

cushing's disease may be associated with secondary diabetes which leads to polyphagia, in your case which may have led to craving for sweets etc.

asthma usually gets aggravated by thyroid disorders plus the abdominal distension worsens breathing.if you were on longterm steroids for asthma there is a possibility of cushing's syndrome (adrenal issues) secondary to the longterm usage of corticosteroids.

my sincere advice is to get yourself thoroughly investigated by a physician or an endocrinologist and then come to some conclusion and then revise and start the treatment.

hope i have answered your querries..
Answered: Fri, 27 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor